Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2009

Hypercyclic Functions for Backward and Bilateral Shift Operators

N. Faried, Z. A. Hassanain & A. Morsy

Journal of Mathematics and Statistics, Volume 5, Issue 3, pp. 178–182 · doi.org/10.3844/jmssp.2009.178.182

8,184 accesses5,576 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: Giving conditions for bilateral forward and unilateral backward shift operators over the weighted space of p-summable formal series to be hypercyclic. This provides a generalization to the case of Hilbert space. Approach: We used hypercyclicity criterion and some preliminary concepts for formal Laurent series and formal power series. Moreover we got benefits of some duality properties of above mentioned spaces. Results: We obtained necessary and sufficient conditions for bilateral forward and unilateral backward shift operators to be hypercyclic. Conclusion: The bilateral forward shift operator was hypercyclic on the space of all formal Laurent series and the unilateral backward shift operator was hypercyclic on the space of all formal power series under certain conditions.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Faried, N., Hassanain, Z. A. & Morsy, A. (2009). Hypercyclic Functions for Backward and Bilateral Shift Operators. Journal of Mathematics and Statistics, 5(3), 178–182. https://doi.org/10.3844/jmssp.2009.178.182

Licence
© Science Publications
Issue
Volume 5, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Hypercyclic Functions for Backward and Bilateral Shift OperatorsJournal of Mathematics and Statistics · Volume 5, Issue 3 · pp. 178–182 · © Science PublicationsDownload